How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17765
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

Irecently had back surgery, I woke up from surgery with

Customer Question

Irecently had back surgery, I woke up from surgery with horrible muscle spasms in my legs I have suffered with them everyday since 2/5/2016 May 2016 I was put on baclofin started on 5mg. tid then increased to 10mg tid which stopped the spasms and I was finally able to get some sleep the last 4 days the muscle spasms have returned and my dose was increased to 15mg tid which is not doing any good at this time. my question, what can be done to get rid of these muscle spasms? They are very painful and extremely nerve racking, to the point it is effecting my quality of daily living. what do you suggest?
Submitted: 5 months ago.
Category: Health
Expert:  Dr. Saha replied 5 months ago.

Hello,
Thank you for your question.
I am Dr Saha, I shall try my best to help you.
You can need to switch to other muscle relaxants like carisoprodol, cyclobenzaprine etc.
You can discuss with your doctor.

Other pain medicines which helps with nerve pain like Gabapentin, Pregabalin can be prescribed too.
I hope this information helps.
If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent.
Regards.

Related Health Questions